BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the existence of unimodular matrices with a prescribed submatrix

Participants in the publication
M. Graça Duffner (Author)
Fernando C. Silva (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2017-02-00

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Linear Algebra and its Applications

Publication Identifiers
ISSN - 0024-3795

Publisher
Elsevier BV

Volume
515

Starting page
321
Last page
330

Document Identifiers
URL - http://dx.doi.org/10.1016/j.laa.2016.11.015
DOI - https://doi.org/10.1016/j.laa.2016.11.015

Rankings
SCIMAGO Q1 (2017) - 0.994 - Algebra and Number Theory


Export

APA
M. Graça Duffner, Fernando C. Silva, (2017). On the existence of unimodular matrices with a prescribed submatrix. Linear Algebra and its Applications, 515, 321-330. ISSN 0024-3795. eISSN . http://dx.doi.org/10.1016/j.laa.2016.11.015

IEEE
M. Graça Duffner, Fernando C. Silva, "On the existence of unimodular matrices with a prescribed submatrix" in Linear Algebra and its Applications, vol. 515, pp. 321-330, 2017. 10.1016/j.laa.2016.11.015

BIBTEX
@article{36874, author = {M. Graça Duffner and Fernando C. Silva}, title = {On the existence of unimodular matrices with a prescribed submatrix}, journal = {Linear Algebra and its Applications}, year = 2017, pages = {321-330}, volume = 515 }